Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 104, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 1, 2005, 7:09 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2005, 7:09 AM CST (13:09 UTC)
- Expired
- Apr 1, 2005, 8:15 AM CST
- In force
- 66 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
Counties Okaloosa County, FL, Santa Rosa County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 011309 SVRMOB FLC091-113-011415- /O.NEW.KMOB.SV.W.0104.050401T1309Z-050401T1415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 709 AM CST FRI APR 1 2005 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OKALOOSA COUNTY IN NORTHWEST FLORIDA SANTA ROSA COUNTY IN NORTHWEST FLORIDA * UNTIL 815 AM CST * AT 705 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MUNSON TO 7 MILES WEST OF HOLLEY...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST OF BREWTON TO 9 MILES WEST OF NAVARRE...AND MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... BLACKMAN AND HOLT BY 720 AM CST PEADEN AND MILLIGAN BY 725 AM CST WRIGHT AND CRESTVIEW AIRPORT BY 730 AM CST DORCAS AND VALPARAISO BY 735 AM CST THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED. LAT...LON 3096 8701 3041 8700 3045 8645 3096 8640 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 3:55 AM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 1, 3:55 AM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST FRI APR 1 2005
.SYNOPSIS...STATIONARY FRONT NORTH OF FORECAST AREA WITH HEAVY RAIN
SOUTH OF THE FRONT. HEAVIEST RAIN HAS BEEN OVER COASTAL COUNTIES
WHERE PENSACOLA REGIONAL HAS PICKED UP OVER 10 INCHES WITH SIMILIAR
AMOUNTS ALONG AND SOUTH OF INTERSTATE 10. NUMEROUS FLASH FLOOD
WARNINGS HAVE BEEN ISSUED.
&&
.SHORT TERM...RAIN WILL REMAIN IN PICTURE UNTIL COLD FRONT SWEEPS
ACROSS FORECAST AREA. EXPECT THIS TO HAPPEN JUST BEFORE NOON OVER
MISSISSIPPI...COLD FRONT WILL BE NEAR INTERSTATE 65 JUST AFTER NOON
AND EAST OF DESTIN JUST AFTER DARK. CURRENT TORNADO WATCHES SET TO
EXPIRE AT 7 AM...WOULDNT SUPRISE ME TO SEE A NEED FOR ADDITIONAL
WATCHES THIS MORNING...ESPECIALLY NEAR THE COAST. FRONT BRINGS DRIER
AND COOLER/COLDER AIR WITH GUSTY NORTHWEST WINDS BY EARLY AFTERNOON
OVER THE WESTERN HALF. CLOUDS WILL LINGER INTO THIS EVENING WITH
WIND REMAINING UP ENOUGH TO KEEP TEMPERATURES BETWEEN 45 AND 55 FROM
NORTH TO SOUTH. BREEZY AND COOL SATURDAY WITH TEMPERATURES DROPPING
INTO THE MID 30S OVER THE NORMALLY COLD LOCATIONS.
.LONG TERM...NOT MUCH CHANGE HERE FROM PREVIOUS FORECAST. ANOTHER
SYSTEM CROSSES FORECAST AREA TUESDAY NIGHT INTO THURSDAY WITH A
DECENT CHANCE OF RAIN BUT NOT AS COOL.
&&
.MARINE...SMALL CRAFT ADVISORIES TODAY INTO THE WEEKEND. GFS MARINE
MOS GUIDANCE SHOWS WINDS TO GALE FORCE LATER TONIGHT BUT WILL KEEP
SUSTAINED WINDS BELOW GALE FORCE AT THIS TIME.
&&
.FIRE WEATHER...DESPITE ALL THE RAIN OVER THE PANHANDLE...GUIDANCE
HAS DEW POINTS LOW ENOUGH TO SUPPORT A FIRE WEATHER WATCH FOR THE
PANHANDLE ON SATURDAY. AIR MASS IS QUITE DRY BUT WILL WAIT AND SEE.
DIFFICULT TO SEE REAL LOW HUMIDITY WITH STANDING WATER ALL OVER THE
PLACE./11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 76 49 66 40 / 90 10 0 0
PENSACOLA 75 49 70 43 / 90 20 0 0
DESTIN 70 51 71 46 / 90 30 0 0
EVERGREEN 74 45 67 37 / 90 20 0 0
WAYNESBORO 70 44 68 36 / 90 10 0 0
CAMDEN 72 45 66 38 / 90 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY TODAY GMZ630-650-670. FLASH FLOOD WATCH
UNTIL NOON ALZ051>064.
FL...SMALL CRAFT ADVISORY TODAY GMZ655-675. FLASH FLOOD WATCH UNTIL
NOON FLZ001>006.
MS...FLASH FLOOD WATCH UNTIL NOON MSZ067-075-076-078-079.
&&Hazardous weather outlook, Apr 1, 5:07 AM CST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 507 AM CST FRI APR 1 2005 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011706- BUTLER AL-CHOCTAW AL-CLARKE AL-COASTAL ESCAMBIA FL- COASTAL OKALOOSA FL-COASTAL SANTA ROSA FL-CONECUH AL-COVINGTON AL- CRENSHAW AL-ESCAMBIA AL-GEORGE MS-GREENE MS-INLAND ESCAMBIA FL- INLAND OKALOOSA FL-INLAND SANTA ROSA FL-LOWER BALDWIN AL- LOWER MOBILE AL-MONROE AL-PERRY MS-STONE MS-UPPER BALDWIN AL- UPPER MOBILE AL-WASHINGTON AL-WAYNE MS-WILCOX AL- 507 AM CST FRI APR 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE EXTREME WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT AS AN UPPER SYSTEM CROSSES THE AREA TODAY STRONG SOUTHERLY FLOW WILL FEED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY...WITH DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS THE PRIMARY THREATS. THE WIND PROFILE ALSO INDICATE THE POSSIBILITY OF ISOLATED TORNADOES. FLOODING OF AREAS ALONG AND SOUTH OF STONE COUNTY MISSISSIPPI TO THE WESTERN FLORIDA PANHANDLE WILL BE LIKELY AS STORMS CONTINUE TO BRING RAINFALL RATES OF ONE TO TWO INCHES TO ALREADY SATURATED AREAS. STRONG SOUTHERLY FLOW WILL PUSH MOISTURE OVER THE AREA TODAY AHEAD OF AN UPPER DISTURBANCE CROSSING THE AREA LATER TODAY. THE BEST CHANCE FOR SEVERE WEATHER WILL BE THIS MORNING...WITH THE UPPER DISTURBANCE SWINGING EAST OF THE AREA AND ASSOCIATED FRONT CROSSING THE AREA THIS AFTERNOON. AHEAD OF THIS FRONT...IN ADDITION TO WINDS GUSTING TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS... THE LIKELIHOOD OF MULTIPLE STORMS CROSSING SOME AREAS MEANS THAT ADDITIONAL FLOODING IS LIKELY. THE STRONG ONSHORE...THEN OFFSHORE FLOW WILL CREATE A ROUGH SURF AND CREATE A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS WILL BE LIKELY.
In the hours before
Special weather statement, Apr 1, 1:50 AM CST, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 150 AM CST FRI APR 1 2005 ALZ052-053-010815- WASHINGTON-CLARKE- INCLUDING THE CITIES OF...GROVE HILL... 150 AM CST FRI APR 1 2005 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER WASHINGTON AND CLARKE COUNTIES... AT 145 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES NORTHWEST OF HAWTHORN...AND MOVING NORTHEAST AT 60 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... LEROY...PRESTWICK...JACKSON...WINN...WALKER SPRINGS AND ALLEN THROUGH 215 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Apr 1, 6:39 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
639 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER JORDAN STREET
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
BLVD.
0341 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.88 INCH MOBILE AL EMERGENCY MNGR
NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE
0349 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.75 INCH MOBILE AL PUBLIC
PENNY SIZE HAIL
0349 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.88 INCH MOBILE AL PUBLIC
0405 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.75 INCH MOBILE AL NWS EMPLOYEE
0400 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.25 INCH MOBILE AL NWS EMPLOYEE
HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES
0415 AM HAIL POINT CLEAR 30.47N 87.92W
04/01/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0423 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL BROADCAST MEDIA
NEAR INTERSECTION OF CODY AND AIRPORT ROADS
0200 AM HAIL DOWNTOWN MOBILE 30.69N 88.04W
04/01/2005 0.88 INCH MOBILE AL AIRPLANE PILOT
SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN
0430 AM HAIL WEST BEND 31.82N 88.13W
04/01/2005 1.00 INCH CLARKE AL NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE
0501 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
STORM TOTAL OF 10.79 INCHES THROUGH 501 AM
0504 AM TSTM WND DMG LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL COUNTY OFFICIAL
911 REPORTS DAMAGE TO TRAILER AND HOUSE
0517 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED
0525 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
WATER COVERING THEM
0556 AM FLOOD FORT WALTON BEACH 30.43N 86.58W
04/01/2005 OKALOOSA FL LAW ENFORCEMENT
FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
EVACUATED
0631 AM FLOOD BAY MINETTE 30.88N 87.77W
04/01/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
STAY OFF ROADS
&&
JCLocal storm report, Apr 1, 6:41 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
641 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLOOD ANDALUSIA 31.31N 86.48W
03/31/2005 COVINGTON AL EMERGENCY MNGR
PIGEON CREEK OVERRUNNING BANKS ON A COUNTY ROAD IN THE
NORTHWEST PART OF THE COUNTY
1105 AM HAIL ANDALUSIA 31.31N 86.48W
03/31/2005 0.75 INCH COVINGTON AL EMERGENCY MNGR
DIME SIZE HAIL ON HWY 84
0100 PM LIGHTNING BERRYDALE 30.90N 87.02W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
3 PEOPLE STRUCK BY LIGHTNING IN BERRYDALE...CONDITION
UNKNOWN
0230 PM FLOOD CHUMUCKLA 30.78N 87.24W
03/31/2005 SANTA ROSA FL LAW ENFORCEMENT
SANTA ROSA COUNTY 6 TO 8 INCHES OF WATER ON ROADS
0230 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0240 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL PUBLIC
0425 PM FLASH FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
6 TO 8 INCHES OF WATER ON SEVERAL ROADS COUNTY WIDE
0425 PM FLOOD CHUMUCKLA 30.78N 87.24W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
HWY 90E FLOODED
0530 PM FLOOD ENSLEY 30.53N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER ROADS
0530 PM FLOOD ENSLEY 30.53N 87.28W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
WATER COMING OVER ROADS NORTH OF I-10
0530 PM HAIL SPANISH FORT 30.67N 87.88W
03/31/2005 0.50 INCH BALDWIN AL PUBLIC
0620 PM FLOOD SILVERHILL 30.55N 87.75W
03/31/2005 BALDWIN AL EMERGENCY MNGR
NUMEROUS REPORTS OF ROADWAYS AND BRIDGES UNDER WATER
AROUND THE COUNTY
0620 PM FLOOD ROBERTSDALE 30.55N 87.71W
03/31/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING THROUGH COUNTY.
0620 PM FLOOD SILVERHILL 30.55N 87.75W
03/31/2005 BALDWIN AL EMERGENCY MNGR
DR KEITH BLACKELL RPTD 5.65 IN.
0737 PM FLOOD 5 W PENSACOLA 30.42N 87.28W
03/31/2005 ESCAMBIA FL AIRPLANE PILOT
ROOF AT ALBERTSON GROCERY ON MOBILE HWY COLLAPSED
0756 PM FLOOD MILTON 30.62N 87.03W
03/31/2005 SANTA ROSA FL EMERGENCY MNGR
4 ROADWAYS IN CO. COVERED WITH WATER
0825 PM FLOOD MAGNOLIA SPRINGS 30.40N 87.78W
03/31/2005 BALDWIN AL EMERGENCY MNGR
SHERMAN BRIDGE NEAR CR 12 AND 26 HAD A HOLE IN ROAD DECK,
AND ROAD WAS CLOSED
0825 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
SOME ROADS STILL FLOODED BRIDGE AT US 90 AND 8 MILE CREEK
UNDER WATER.
0938 PM FLOOD PENSACOLA 30.42N 87.19W
03/31/2005 ESCAMBIA FL EMERGENCY MNGR
FLOODING CONTINUES
0938 PM HAIL 10 NE GRAND BAY 30.58N 88.22W
03/31/2005 0.88 INCH MOBILE AL NWS EMPLOYEE
0950 PM HAIL FAIRHOPE 30.52N 87.90W
03/31/2005 0.25 INCH BALDWIN AL BROADCAST MEDIA
CHANNEL 5
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
4 FEET OF WATER REPORTED FLOODING CARS.
1120 PM FLOOD BAYOU LA BATRE 30.40N 88.25W
03/31/2005 MOBILE AL LAW ENFORCEMENT
FLOODWATERS 4 FT DEEP RPTD BY BLB POLICE
1135 PM HAIL TILLMANS CORNER 30.59N 88.17W
03/31/2005 1.00 INCH MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1135 PM FLOOD TILLMANS CORNER 30.59N 88.17W
03/31/2005 MOBILE AL LAW ENFORCEMENT
LAURADINE AND RANGELINE ROADS
1137 PM HAIL ORANGE BEACH 30.30N 87.58W
03/31/2005 0.25 INCH BALDWIN AL LAW ENFORCEMENT
CPL BRIGGS OF OBPD RPTS
1137 PM FLOOD ORANGE BEACH 30.30N 87.58W
03/31/2005 BALDWIN AL LAW ENFORCEMENT
5 TO 6 SECTIONS OF AL 182 UNDER WATER
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER ROAD AT DOG TRACK ROAD AND GULF BEACH HWY.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
WATER OVER JORDAN STREET
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL AIRPLANE PILOT
WATER OVER BRIDGE AT ASHLAND AVENUE AND SOUTH DETROIT
BLVD.
1225 AM FLOOD PENSACOLA 30.42N 87.19W
04/01/2005 ESCAMBIA FL EMERGENCY MNGR
I-10 WEST AT 1-110...ONE FOOT OF WATER OVER ROADWAY
0200 AM HAIL DOWNTOWN MOBILE 30.69N 88.04W
04/01/2005 0.88 INCH MOBILE AL AIRPLANE PILOT
SEVERAL REPORTS OF NICKEL HAIL AROUND MIDTOWN
0341 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.88 INCH MOBILE AL EMERGENCY MNGR
NICKEL SIZE HAIL JUST AS YOU COME OFF BRIDGE
0349 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.88 INCH MOBILE AL PUBLIC
0349 AM HAIL DAUPHIN ISLAND 30.26N 88.11W
04/01/2005 0.75 INCH MOBILE AL PUBLIC
PENNY SIZE HAIL
0400 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.25 INCH MOBILE AL NWS EMPLOYEE
HEAVY PEA SIZE HAIL AT NWS OFFICE...LASTED 5 TO 6 MINUTES
0405 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 0.75 INCH MOBILE AL NWS EMPLOYEE
0415 AM HAIL POINT CLEAR 30.47N 87.92W
04/01/2005 0.50 INCH BALDWIN AL BROADCAST MEDIA
0423 AM HAIL MOBILE AIRPORT 30.68N 88.24W
04/01/2005 1.00 INCH MOBILE AL BROADCAST MEDIA
NEAR INTERSECTION OF CODY AND AIRPORT ROADS
0430 AM HAIL WEST BEND 31.82N 88.13W
04/01/2005 1.00 INCH CLARKE AL NWS EMPLOYEE
DIME TO QUARTER SIZE HAIL NEAR MS/AL STATE LINE
0501 AM FLOOD SILVERHILL 30.55N 87.75W
04/01/2005 BALDWIN AL PUBLIC
STORM TOTAL OF 10.79 INCHES THROUGH 501 AM
0504 AM TSTM WND DMG LOXLEY 30.62N 87.75W
04/01/2005 BALDWIN AL COUNTY OFFICIAL
911 REPORTS DAMAGE TO TRAILER AND HOUSE
0517 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
SHELL BELT ROAD FROM JONES AVE TO MARSHALL MARIE CLOSED
0525 AM FLOOD BAYOU LA BATRE 30.40N 88.25W
04/01/2005 MOBILE AL LAW ENFORCEMENT
TAPIA AVE CLOSED ALONG WITH NUMEROUS OTHER ROADS DUE TO
WATER COVERING THEM
0556 AM FLOOD FORT WALTON BEACH 30.43N 86.58W
04/01/2005 OKALOOSA FL LAW ENFORCEMENT
FL STATE WARNING POINT REPORTS 20 APARTMENTS ARE BEING
EVACUATED DUE TO THE HILL THEY WERE BUILT ON COLLAPSING
NEAR 5 GOLF LENGTH ROAD. MINIMUM 50 PEOPLE BEING
EVACUATED
0631 AM FLOOD BAY MINETTE 30.88N 87.77W
04/01/2005 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING COUNTY WIDE...EMA IS ASKING PEOPLE TO
STAY OFF ROADS
&&
JCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:22 PM CST | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 4 hr |
| Mar 31, 7:30 PM CST | Flash Flood Warning | MOB | Escambia | 2 hr |
| Mar 31, 9:27 PM CST | Flash Flood Warning | MOB | Escambia | 3 hr |
| Mar 31, 10:04 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 26 min |
| Mar 31, 10:12 PM CST | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 4 hr |
| Apr 1, 12:20 AM CST | Flash Flood Warning | MOB | Escambia | 3 hr |
| Apr 1, 12:34 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 56 min |
| Apr 1, 1:27 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 18 min |
| Apr 1, 1:42 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 18 min |
| Apr 1, 2:00 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 60 min |
| Apr 1, 2:25 AM CST | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 4 hr |
| Apr 1, 4:45 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 75 min |
| Apr 1, 6:07 AM CST | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 53 min |
| Apr 1, 6:30 AM CST | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Apr 1, 6:30 AM CST | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 30 min |
| Apr 1, 9:38 AM CST | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.